# SDR AALA202102259004

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 27,638 hours, 11,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT FLIGHT ATTENDANT SEAT LAVATORY E.  REPLACED EMERGENCY FLASHLIGHT AT AFT FLIGHT ATTENDANT SEAT LAVATORY E.
